I have had tetanus vacinations as a child but none recently (last 10 years or so). In February a dog bit my left wrist. Whilst it did not bleed massively, it was fairly deep and has left an indentation and a scar to the skin. over the last few weeks my arm has started to ache. The forearm and upper arm aches constantly and it doesnot matter what i do it does not lessen the ache. Sleeping is difficult and when i wake it has shooting pains the most. I have been taking paracetamol wihch dulls the main but it is not going away. Any suggestions please??
I assume you have taken Rabipur vaccine and tetanus shot after the dog bite. Dog bites can lead to puncture wounds. In such conditions bacteria get sealed inside the tissues. Indolent infections may take some time after the bite to actually start showing symptoms. Injury to the extensor tendons can also cause pain in the forearm. I will advise you to see a surgeon and get it checked. A clinical examination is very important. Do keep us posted.
I had a tetanus shot and had the SAME symptoms as Pinklady! My arm hurt like someone punched it really hard where the shot was given for over a YEAR! it also swelled and got hot to the touch and red for weeks after! I did not have a dog bite. I had always gotten the tetanus shot and never had a problem, this shot was given FOUR years ago and today the injection site started peeling down into where the needle hole was! what are they putting in our vaccines is the question.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.